Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 8, Part B (2015)

Few results of common fixed point theorem for weakly compatible mappings in complex valued metric spaces

Author(s)
Shalini Sharma
Abstract
Azam et al. [11], introduce the notion of complex valued metric spaces and obtained common fixed point result for mappings in the context of complex valued metric spaces. In this paper, we prove a common fixed point theorem for weakly compatible mappings in complex valued metric spaces taking an identity function. Our results generalize some recent result in the literature due to Azam [1] and Sintunavarat [10]. We also present an example to support our result.
Pages: 85-90  |  321 Views  3 Downloads
How to cite this article:
Shalini Sharma. Few results of common fixed point theorem for weakly compatible mappings in complex valued metric spaces. International Journal of Applied Research. 2015; 1(8): 85-90.
Call for book chapter
International Journal of Applied Research